Covid-19 Vaccine side effects
@bzzz I had gotten the Covid19 vaccine May7, 2021 and 2 weeks after I got the vaccine I had gotten very bad vertigo. I was so dizzy I couldn't move or else I would throw up. I have been suffering with this for 3 months now and I am still having dizziness, and feeling off balanced everyday. I wish it would stop!
@leighann I had gotten the Astra Zennica vaccine on May 7 and I had gotten vertigo 2 weeks after and I still have it. I feel off balanced all the time. I bump into walls and trip over my feet and drop stuff. Going on 4 months here soon!
@niamhyb yeah. I started off with ginkgo biloba to alleviate the inflammation and that helped for awhile. Then after I went to the neurologist, she recommended magnesium oxide so that when I did get vertigo, it would help enough that I wouldn’t need to lay down. I read up that magnesium oxide is the worst one to take though because it has poor absorption, so I got ionic magnesium chloride in liquid form. I find that it def helps making everything manageable and helps with my overall mood as well.
Thanks for posting your story and updates...Glad you are on the road to recovery...
This post is an UPDATE to my last post in July. I got my Pfizer shot on June 3, my first and only vaccine. I am approaching 3 months of having vestibular problems. However, it has gotten considerably better. The first few weeks were ROUGH but I can say it is starting to disappear. I am left with a small amount of dizziness that is brought on when provoked. (usually screen time.) The one thing that really changed this whole experience for me was VESTIBULAR THERAPY. Get to one asap. I was "diagnosed with vestibular neuritis but quite honestly I barely fit into that category, which a lot of you may find the same.
Limit your coffee and sugar or anything that keeps inflammation down and stay very hydrated.
I have literally gone to hell and back in this so you're not alone. And with help, you can and will get better. Stay encouraged. It will happen.
Kate - Vaccine survivor from Ontario Canada
The brain fog n not getting my words out n not making sense when I speak. Not remembering that I just asked a patient date of birth n asking it 2 or 3 times. When is this gonna end. I'm no way going fir the booster they cab pee off. Why is this not getting looked into. Wish I'd never got it 😪😪 can't drive
also five months in and was hoping to feel better as well, but not. Everyday is a struggle and now also depression. Started Vestibular PT finally after waiting several months to get an appointment. Therapist told me that so many of us are suffering and it’s not hard to believe. I have symptoms all over the place but my vestibular problems are the scariest as I don’t want to fall again (three falls so far) and I hate having no confidence. She was very encouraging and assured me she can help. I started crying as this is all so dang disheartening. 😔😔😔 We all have to hang in there as the alternative is unthinkable.
@hope123 I've visited Drs everywhere and tell them that I can't focus too much time on my work and they all were not believing me. I was having a good doctor that I used to visit for several months to relocate my inner ear crystals because anyway they're going to fall off their places even if you take your full precautions in not displace them by your head movements. Unfortunately, my good doctor quit and I don't know where he is now! because every other doctor I visit these days is saying that I may have a psychological misperception of my symptom because this brain fog is not a consequence of a BPPV at all from their experience. Brain fog is coming to me these days and I suffer from it when I need to focus on a heavy task like analyzing a big text. I tried to push myself to see my borders for this brain fog but I reached a state of choking!. I couldn't actually swallow anything. Even I couldn't drink water for a minute or two. I was really terrified! and I felt like my tongue is going into my throat. I left out work immediately and hope that I don't encounter such an event again.
@kjr22 My vertigo wasn't as severe as yours, but my off feeling when lying down and my feeling like I was a bit high sometimes disappeared after 5 weeks and I waited 3 months exactly to get the second shot. I had zero symptoms from the second one aside from extreme fatigue which lasted 24 hours. I would just take 800 mg-1000mg ibuprofen, 500mg acetaminophen and non-drowsy anti-histamine and 750 mg of Vit C from the moment you get the shot and for the next 5-6 days non stop...and any other day you start feeling a bit weird. Just to prevent a massive response. But I think the reason why I didn't really have a reaction was because my body already learned how to handle it from the previous shot. The reactions were completely different. It's funny how my reactions were inverse to everyone else's. I barely felt the second shot and the first shot was the one that knocked me out.
I got my first pfizer shot 7 days ago . Yesterday while driving I got very dizzy and light headed my heart was racing I had to pull over and call 911 . Paramedics said I had a panic attack and I told them that's not what it was . I had blood work x-rays and everything done and everything came back normal. Doctor told me I had a panic attack which then made me hysterically cry because I didn't want to be sent home misdiagnosed and die. He argued with me and told me it was not a symptom of the vaccine but I was positive it was. I never in my life had a panic attack never had a health problems been dizzy like that ever! I'm glad I found this forum makes me know I'm not crazy. I will not be getting the second shot. I'm still dizzy today 😒
Hi im 49 F. Had 2nd dose 30th June , following day dizziness and nausia. This has developed into severe vertigo, inner ear fluid behind the ears that won't go away and seizure type episodes of the upper body. Admitted to hospital twice, waiting on MRI and back with neuro end of the month. Was told I had Function Neurological disorder which was causing the shakes not real seizures as am aware of them apparently. And on 12.5 g x 3 times a day of stemital with very little improvement. Anyone suffering and can confirm if thry have had similar side affects since vaccine?
@lili23 that happened to me get a good eye doctor and they can clean out your eye but that surgery will give a cataract
I'm a 50 year old male, I am not a big fan for taking any vaccines, and big pharma meds. I only took my first pfizer shot because my job mandated it. 3 to 4 days later I started to feel more headaches and dizziness til now it's 9 days right now. I barely can drive to and from work and home which is 3 miles one way. I get dizzy, nausea and headaches when I get behind the wheel. Its affecting me doing my job, living. It doesn't feel like it's subsiding. I have lay down and not move around so I don't feel any symptoms. I'm very worried what this vaccine did to me. I can't even function. I have no faith more than ever for big pharma. I'm strongly of not taking the 2nd pfizer shot.
- Got my first shot on July 28th that day maybe a little sore arm. July 29th sore arm and extremely tired July 30th still sore tired and now a few dizzy spells that went away. Fast forward to Friday August 13th a little over two after getting the Moderna shot woke up extremely dizzy. My symptoms: I would stand up and start to walk and immediately my peripheral vision would start to have black at the edges. Then my chest would hurt and I could not draw in a breath and my vision would go unfocused I thought I was going to faint. One time going for the mail I literally had to just sit Downingtown the driveway till the faintness went away. Then when I would sit down the dizziness would go but I’d get the horrible chills and have heavy breathing almost hyperventilating. Vision still would be a little out of focus. To say I was dizzy is not the right term it was more like -
- Presyncope involves a sense of feeling faint or on the verge of losing consciousness.
- Now I am keeping the dizziness at bay with anti dizziness meds this is day 4. Had three small dizzy spells today but they went away after a little bit and anti dizziness meds. But I still have the heavy breathing I can’t seem to catch a breath even though my O2 is 100%.
- I definitely will not be getting the second shot.
- I would love to hear from other that had similar experiences.
I got my 1st Pfizer shot Aug 8. I started to feel very dizzy 4 days after. It's day 9 and I'm still having dizziness, with nausea, headaches and anxiety.. I'm struggling driving, working, basically doing everything. I'm praying for everyone in here that is going through this health crisis will get better. I feel betrayed again by our government, cdc, big pharma. I'm sure I am not taking the second shot.